# SDR WVER0707201605

- Difficulty date: July 7, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 29,638 hours, 24,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670341031
- Condition: Cracked
- Location: Bs 202
- Part time: 29,638 hours, 24,546 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 202.75 RT CAP ANGLE HAS AN INDICATION .7 INCH LONG IN THE RADIUS AT STRINGER 13R.
